# SDR P5CA2022012400015

- Difficulty date: January 25, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 23,108 hours, 5,872 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Hpc
- Part number: NPN
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG. # 2  FAILURE , THE  RIGHT HPC  PL  AND  PRV  PS  SENSORS   DISAGREE  ( PL>PRVPS )  MESSAGE  INITIALLY SET  AT TIME = 232  96, COUNT = 104( REMOVED & REPLACED #2 ENG HPC PER AMM 36-11-08. OPS CHECK GOOD. )
